MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-5-20-HELIX
Medical Device Problem Codes Use of Device Problem (1670); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a concerto coil that failed to detach.It was reported that the patient was undergoing a aneurysm coil embolization procedure.The devices were prepared as indicated in the instructions for use (ifu).The coil was delivered in the aneurysm.The clinician broke the detachment zone and pulled the release wire, but the coil did not detach.It was noted that the internal filament was not visible when the release wire was broken.The clinician moved up the wire slightly to try again, but still the filament was not visible.The clinician then reported intentionally cutting the delivery wire but the coil still did not detach.It was noted that no instant detacher was used per the doctor's preference.Two unsuccessful attempts were made at manual detachments.The coil was removed and replaced to continue the procedure.There was no harm or injury to the patient associated with this event.Ancillary device: a 021 microcatheter was used.
 
Event or Problem Description
Additional information received reported there were no issues noted during the procedure prior to the coil non-detachment.It was unknown if there was any damage to the pushwire.
 
Additional Manufacturer Narrative
B5 updated with additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3.Product analysis: equipment used- video inspection system (m-85519), ruler (m-83361), camera (panasonic lumix dmc-zs5) as found condition- the concerto device was returned for analysis within a shipping box and within a resealable plastic biohazard pouch.The introducer sheath was also returned separately within the resealable pouch.Visual inspection/damage location details: the concerto pusher was found broken distal to the break indicator with the release wire also broken at the same location.The proximal segment (actuator interface, positive load indicator and break indicator) was not returned for analysis.No damages or irregularities were found with the remaining pusher.The coin was found still against the lumen stop.The shield coil was found undamaged, and the implant coil was found still attached to the pusher.The implant coil was found undamaged.Once retracted, the coin was found undamaged, and the lumen stop was found damaged.Testing/analysis ¿ the pusher was broken, and the release wire was retracted but found stuck within the pusher.The ptfe shrink tubing was removed near the distal end and the release wire and coin were retracted against high resistance.The coin was measured to be ~0.089mm @ 0.063mm, ~0.099mm @ 0.127mm, and ~0.101mm @ 0.275mm, which is within specification (specification: 0.063mm ¿ 0.089mm @ 0.063mm; 0.075mm ¿ 0.105mm @ 0.127mm; and 0.086mm ¿ 0.108 @ 0.275mm).The inner diameter of the lumen stop could not be reliably measured due to the damaged condition.Conclusion - based on the customer report and device analysis, the customer report of "non-detachment" and ¿release wire issues (broken, short.)¿ were confirmed.The lumen stop was found damaged, indicative that the coin was jammed within the inner diameter of the lumen stop, preventing the release wire from retracting.The release wire likely broke due to the attempt to retract against the stuck coin within the lumen stop.The cause of the coin stuck within lumen stop could not be determined.No non-conformance to specification of the coin outer diameter was observed that would contribute towards the non-detachment.H6.Coding updated based on analysis findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23417873
Report Number9617601-2025-02388
Device Sequence Number18709381
Product Code KRD
UDI-Device Identifier00847536044944
UDI-Public(01)00847536044944(17)280618(10)231623989
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-5-20-HELIX
Device Catalogue NumberNV-5-20-HELIX
Device Lot Number231623989
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer10/31/2025
01/23/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/26/2025
01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown